Klaus Scheicher
Klaus Scheicher
BOKU, Wien
Verified email at boku.ac.at
Title
Cited by
Cited by
Year
Canonical number systems, counting automata and fractals
K Scheicher, JM Thuswaldner
Mathematical Proceedings of the Cambridge Philosophical Society 133 (1), 163-182, 2002
542002
Symmetric shift radix systems and finite expansions
S Akiyama, K Scheicher
Math. Pannon 18 (1), 101-124, 2007
492007
On the characterization of canonical number systems
K Scheicher, JM Thuswaldner
Osaka Journal of Mathematics 41 (2), 327-351, 2004
482004
β-expansions in algebraic function fields over finite fields
K Scheicher
Finite Fields and Their Applications 13 (2), 394-410, 2007
392007
Neighbours of self-affine tiles in lattice tilings
K Scheicher, JM Thuswaldner
Fractals in Graz 2001, 241-262, 2003
272003
Digit systems in polynomial rings over finite fields
K Scheicher, JRM Thuswaldner
Finite Fields and Their Applications 9 (3), 322-333, 2003
252003
On the tractability of the Brownian bridge algorithm
G Larcher, G Leobacher, K Scheicher
Journal of Complexity 19 (4), 511-528, 2003
222003
Intersecting two-dimensional fractals with lines
S Akiyama, K Scheicher
Acta Sci. Math.(Szeged) 71 (3-4), 555-580, 2005
192005
Complexity and effective dimension of discrete Lévy areas
K Scheicher
Journal of Complexity 23 (2), 152-168, 2007
182007
From number systems to shift radix systems
S Akiyama, K Scheicher
Nihonkai Math. J 16 (2), 95-106, 2005
182005
Application of a SSR‐GBS marker system on investigation of European Hedgehog species and their hybrid zone dynamics
M Curto, S Winter, A Seiter, L Schmid, K Scheicher, LMF Barthel, J Plass, ...
Ecology and evolution 9 (5), 2814-2832, 2019
172019
Kanonische Ziffernsysteme und Automaten
K Scheicher
Fachbibliothek für Mathematik, Karl-Franzens-Univ., Graz, 1997
171997
Regular maps in generalized number systems
JP Allouche, K Scheicher, RF Tichy
Mathematica Slovaca 50 (1), 41-58, 2000
162000
Three-dimensional symmetric shift radix systems
A Huszti, K Scheicher, P Surer, JM Thuswaldner
ACTA ARITHMETICA-WARSZAWA- 129 (2), 147, 2007
152007
Number systems and tilings over Laurent series
T Beck, H Brunotte, K Scheicher, JORM Thuswaldner
Mathematical Proceedings of the Cambridge Philosophical Society 147 (1), 9, 2009
142009
Digit systems over commutative rings
K Scheicher, P Surer, JM Thuswaldner, CE Van de Woestijne
International Journal of Number Theory 10 (06), 1459-1483, 2014
132014
On the exponent in the Von Bertalanffy growth model
K Renner-Martin, N Brunner, M Kühleitner, WG Nowak, K Scheicher
PeerJ 6, e4205, 2018
112018
Elementary inequalities in hypercomplex numbers
K Scheicher, RF Tichy, KW Tomantschger
Anz. Österreich. Akad. Wiss. Math.-Natur. Kl 134, 3-10, 1997
111997
Best-fitting growth curves of the von Bertalanffy-Pütter type
M Kühleitner, N Brunner, WG Nowak, K Renner-Martin, K Scheicher
Poultry science 98 (9), 3587-3592, 2019
92019
Best fitting tumor growth models of the von Bertalanffy-PütterType
M Kühleitner, N Brunner, WG Nowak, K Renner-Martin, K Scheicher
BMC cancer 19 (1), 683, 2019
72019
The system can't perform the operation now. Try again later.
Articles 1–20